# SDR UALA2013070504706

- Difficulty date: July 5, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 58,874 hours, 6,801 cycles
- Engine: Pwa PW4056
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 ENG FUEL PUMP LEAK FOUND.  REPLACED THE NR 4 ENG FUEL PUMP IAW AMM.  ACCOMPLISHED THE NR 3 IDLE POWER TEST IAW AMM 71-00-00P501.  TESTED GOOD.
